Does prednisone or steroid shot help with anaphylaxis reaction?

Not emergency medica. It is not the first go to medication for an anaphylactic reaction. For a true reactio-Epinephrine is the way to go. Steroid shot aftr the initial care is said to help prevent rebound reactions which can sometimes happen. So-steroud should be used as an alternative to epinephrine.

Related Questions

Hives on inside arms, stomach, arm pits, and back for 33 days now. No response to steroid shot, very little response to prednisone. Please help!

Causes of hives . Hives can be very complicated . The longer they continue to erupt, the more complicated they may be. If the lesions are staying in the same place, they probably are NOT hives but if they come and go, maybe so. The first meds for this are antihistamines. Here's a reference to explain why you need to see a doctor for this; allergists can help. http://www.aafp.org/afp/2011/0501/p1078.html . Read more...

Had hives for 7 weeks, got a steroid shot and 12 day prescription for prednisone that didn't fix and antihistamines do not work. Now have chills/night sweats.?

Cause? Did they ever find a cause for your hives? Be sure you are not on a new medicine or food that could be triggering them. Sometimes, you need a bigger dose of Prednisone tapered over a longer time to suppress the reaction. See your doctor again and ask about this. The chills may be due to coming off the steroid too quickly. If you don't improve on another round of steroid, see an allergist. . Read more...
See doctor again. Make sure there is not a medication you are on, a new product you are using, a new food or drink you are ingesting are causing this.Is there something different they are using at work. With the chills it can be coming from coming off steroid too quickly or from an underlying infection which can also cause hives. Read more...